# SDR AALA202504252273

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 34,319 hours, 15,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR LOOSE ON FORWARD PASSENGER DOOR. REPOSITION FORWARD DOOR GIRT BAR HOLDER. PER AMM REF 54-20-00.
